Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Determinants of rational knots

Abstract : We study the Fox coloring invariants of rational knots. We express the propagation of the colors down the twists of these knots and ultimately the determinant of them with the help of finite increasing sequences whose terms of even order are even and whose terms of odd order are odd.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download

https://hal.inria.fr/hal-00988214
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, May 7, 2014 - 3:58:35 PM
Last modification on : Thursday, August 1, 2019 - 2:12:40 PM
Long-term archiving on: : Thursday, August 7, 2014 - 11:40:41 AM

File

732-4458-3-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Louis H. Kauffman, Pedro Lopes. Determinants of rational knots. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2009, Vol. 11 no. 2 (2), pp.111--122. ⟨10.46298/dmtcs.454⟩. ⟨hal-00988214⟩

Share

Metrics

Record views

71

Files downloads

970